# SDR SWAA2024100731969

- Difficulty date: August 29, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 19,585 hours, 10,191 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H STA 951 BL49 AT LAV MOUNT AFT SIDE ON INTERCOSTAL; HAS CORROSION HAECO DOT P500<[01] REMOVED AND REPLACED INTERCOSTAL PN:147A5660Y21 AND RE-INSTALLED LAV MOUNT AT STA. 951 LBL 49 IAW B737-800 SRM 51-40-02; B737-800 AMM 20-50-11-201; AND REF. BOEING DWG. NO. 147A5650 SH. 54 REV.A  35 IN/LB SCREWGUN TOOL# T03835-184 CAL DUE: 22SEP24;[02] REMOVED AND REPLACED INTERCOSTAL PN:147A5660Y21 AND RE-INSTALLED LAV MOUNT AT STA. 951 LBL 49 IAW B737-800 SRM 51-40-02; B737-800 AMM 20-50-11-201; AND REF. BOEING DWG. NO. 147A5650 SH. 54 REV.A 35 IN/LB SCREWGUN TOOL# T03835-184 CAL DUE: 22SEP24;[03] VERIFIED REMOVED AND REPLACED INTERCOSTAL PN:147A5660Y21 AND RE-INSTALLED LAV MOUNT AT STA. 951 LBL 49 IAW B737-800 SRM 51-40-02; B737-800 AMM 20-50-11-201; AND REF. BOEING DWG. NO. 147A5650 SH. 54 REV.A 35 IN/LB SCREWGUN TOOL# T03835-184 CAL DUE: 22SEP24
